# SDR ABXR20180211078

- Difficulty date: February 11, 2018
- Submitted: February 11, 2018
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 86,935 hours, 31,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 145T1929U9
- Condition: Damaged
- Location: Fuselage
- Part time: 86,935 hours, 31,883 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 955 T-FITTING DAMAGED.
